Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Eczema flare-ups on face. Using face washes, creams, getting dark blemishes. Treatment?

I have eczema flare-ups every now and then but my most concern now is my face. I by facial washes and creams but I think they may be a bit too strong fo my skin. I tend to continue to get dark blemishes on my face. Please help me in what I should do. I would like to feel like I am beautiful again #27 year old african american female
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

I feel that you are having facial melanosis.

There may be some cause.

That may be sun exposure,hormonal imbalance ,soap,cosmetics,talcum powder, cosmetics,pollution,internal diseases,vitamin deficiencies..etc.

You consult dermatologist.

Blood tests may be done to rule out any internal disease.

Thorough history may be taken to find out some external cause.

If cause is found , take treatment to alleviate.

Apply kojic acid containing cream.

Take glutathion ,vitamin C and nicotinic acid.

I think you may be benefitted.

I hope you got my answer.

Dr. Ilyas Patel MD

Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor